By Topic

Asymptotic results on codes for symmetric, unidirectional, and asymmetric error control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Weber, J.H. ; Dept. of Electr. Eng., Delft Univ. of Technol., Netherlands

The asymptotic behavior of the rates of optimal codes correcting and/or detecting combinations of symmetric, unidirectional, and/or asymmetric errors is studied. These rates are expressed in terms of the rate of optimal codes,,with a certain Hamming distance. As a consequence, well-known bounds on the latter rate can also be applied to bound the former rates. Furthermore, it turns out that, without losing rate asymptotically, any error control combination can be upgraded to simultaneous symmetric error correction/detection and all unidirectional error detection

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 6 )